# SDR IPXA09855337

- Difficulty date: January 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-W4-07 REPAIR AT RT WING STA 347.750 LOWER L/E HAS A STEEL DOUBLER AND MIN FASTENER SPACING 3&1/2 D AT ONE LOCATION.  ALSO CUTOUT IS NOT VISIBLE REF APPENDIX H STEPS 6&7.  REMOVED DOUBLER IAW DC8 SRM 51-3-0 AND 51-1-20.  FABRICATED FILLER AND DOUBLER IAW REO G12593 REV E.  INSTALLED DOUBLER AND FORMER ON RT WING L/E IAW DC8 SRM 51-01-20D.
